Pain and tiredness

Hi all I haven't been on here for a while, can anyone help as I took the decision in the summer to come off my meds because I put on a load of weight and it was so uncomfortable for me to be that big, but now I'm really suffering with the pain it seems so intense so much so I just can't sit,stand or get much sleep without being in pain, I know everyone on here are the same position but it seems so hard to do anything at the moment and I'm getting very ratty and emotional, and I have a problem with my bladder because I am up 2,3,4 and maybe 5 times to go to the toilet which is very frustrating for and my husband because I disturb him, not that I mean too. And I can't get to see a doctor until Monday hopeful. So if anyone has any ideas I will more than greatful. I hope everyone has a restful night. 😩😩😩😩

10 Replies

oldestnewest
  • Hello purple haze,maybe talk to YOUR doc about pain clinics for pain injections? I am aware Some steroid injections cause weight gain but bring pain free will give you the opportunity to ask for physio intervention and possibly some hydro when you can do pelvic floor exercise to control your bladder. I have been in same position and I go for hydro weekly and physio monthly. I,m weighed there too..good luck I hope you get on top of this problem

  • Hello Purple-haze I suggest you talk to your GP about some medication which you could take at a low dosage. I know it seems a retrograde step in that you have weaned yourself off them but if your body is in pain like that then you do need help.

    It is up to you to decide if the relief you get from pain is worth taking meds temporarily or long term, but if it was me, I would not suffer if there was a solution.

    As caz-54 has suggested, you can get help to retrain your bladder, one simple exercise is to stop and go a couple of times when you go. This will strengthen the bladder muscles and will help to reduce the number of times you go particularly at night.

    I hope you get some relief very soon.

    Kay

  • What medication made you gain that much weight ? Might be a good idea to try a lower dose or a different medication .

    Lots to try from different groups of meds.

    Usually gabapentin, pregabalin and amitriptyline are the worst for weight.

    Duloxrtine can be quite good !

  • hello purple haze

    I read in my red information booklet on fibromyalgia from my rhuemy nurse practitioner that fibro and interstitial cystitis can be linked. A symptom of this is urinary frequency through the day and night. I read online that if the bladder issue is interstitial cystitis then pelvic floor exercises may make things worse.

    There are many American websites which recommend changing your diet and what you drink to bladder friendly foods which don't irritate your bladder? If you put "ic diet " into google you should be able to come up with a long list of bladder friendly/ irritant foods. It is very much trial and error as what works for one doesn't for another. it may also take a few months for your bladder to be less sensitive? It is also called painful bladder syndrome. i don't know whether this information will help you? It has helped me enormously over the last two years. Of course i do not know if this is just a coincidence? Good luck to you.

  • Hi Purple-haze

    I really am so genuinely sorry to read this, and as the others have said a referral to a pain clinic may prove beneficial? Also, if your doctor is willing to give you them, there are medications that can ration your trips to the loo. The most common drug is called 'Oxybutinin.' It may be worth discussing something like this with your GP?

    I want to sincerely wish you all the best of luck, and please take care of yourself.

    All my hopes and dreams for you

    Ken

  • Hi, you've raised an issue I've not heard mentioned yet and that is weight gain. The stress of being in discomfort every second of every day is obviously very stressful and I struggle immensely with keeping my weight under control because I'm desperate for even temporary pleasures which ends up being munching a big bar of chocolate. I did have some success by going to the health store and stocking up on natural stress relieving remedies seeing as co-codomol wasn't doing much. It did work for a bit, treating the stress from it to help reduce eating binges. Am struggling now a bit as can't afford all the natural stress relievers I did use and maybe the one I do now has worn off a bit. Bit this strategy of treating the stress might be an option for some of us experiencing this.

  • Hi there I have ra and fibro and don't take mids because of he weight game n. I don't work so always sleep n late, them do a couple of hours housework, lunch and rest again, then a nite I take codeine to go to sleep with. I cope with the pain by resting and sleeping a lot. Also I am on Cymbalta which is an antidepressant and works on the part of brain for pain. Wishing you w ell

  • morning minesawhiskey

    i think long term stress has a huge impact on health and weight gain together with poor sleep and pain.

    I would also love to find cheap or free ways to feel physically relaxed and unwind.in the past red wine and cigarettes were my crutch. Both no longer an option. (sadly in the case of red wine). Now its chocolate and pringles.

    Any tips to help de-stress and have a reasonable weight would be very welcome.

    Best wishes xx

  • Hi purple-haze

    I too have put weight on and have bladder trouble ,😪

    I have been to the specialist ,had all the cameras etc and everything has come back normal ,thank god 🙏🏻

    The specialist has said it is the stress I am under ,dealing with CRPS ,not sleeping,burning pain 24/7, depression ,extreme fatigue, etc .

    I can be sitting down and without any warning I will completely wet myself , or I can be in a shop looking at something then it happens there and then 😞 I do the pelvis floor exercise but it does not help , I take a tablet for it daily. When my pain is 8/10 I am wetting myself nearly all day long !!!!! Stress !!!! Emotional !!!

    Drs have said they can't do anything for me 😪

    Please could u let me know how u get on at the Drs please so maybe give my dr a push towards the right way ?

    U might have a urine infection ?

    (Dr tested mine no infection )

    Take care xx

    Christine CRPS uk

  • Hi purple haze

    Just wondering if you are menopausal? As that can bring on a sensitive bladder. I'm being prescribed a very low dose of Oxybutynin for menopausal sweats...unknown to me when I was first prescribed it helps for sensitive bladder too...it really helps and I realise that when I forget to take them. I've always worn panty liners for hygiene...but now I use a better liner...Tena or Always discreet...they're very thin. I too have the problem with weight gain...but it's steroids with me and I'm told that I can't come off of them 😌. I believe you've been given some good advice here but don't suffer in silence...Tramadol or Co-codamol haven't caused weight gain with me...maybe one of those pain killers is worth a try. Good luck in whatever you decide. xx

You may also like...